Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has high fever and cough, gets nausea and vomiting with Moxclav. History of febrile seizure. Suitable medicine?

Hi Doctor, My son is 7 years old and is having fever and cough for last two days. He has a history of fibrile seizure til the age of 6. Doctors have prescribed Moxclav-375 but it doesn t suit him as he feels nauseatic and vomits after taking that. Pl suggest an alternative to this medicine. He is 124 cms and is 24 kilograms in weight. Best regards santanu
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Your son is having viral infection.
Please give him Paracetamol,Antibiotic like Azithromycin and Antihistamine like Levocetrizine in combination with Montelukast.
He will be alright soon
Wish him speedy recovery.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor